| Model Number |
H74939207050470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the cephalic vein.A 5.0 x40, 75cm gladiator elite balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured at a pressure of 20 atmospheres.The device was removed without difficulty, and the procedure was completed using another device of the same type.There were no patient complications as a result of this event.
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the cephalic vein.A 5.0 x40, 75cm gladiator elite balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured at a pressure of 20 atmospheres.The device was removed without difficulty, and the procedure was completed using another device of the same type.There were no patient complications as a result of this event.It was further reported that the target lesion is 40% stenosed, mildly tortuous, and moderately calcified.The device was inflated twice and rupture at 12 atmospheres for 10 seconds.
Additional Manufacturer Narrative
B5 - describe event or problem updated.